# SDR 06FDEA1599

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: ALC88552
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INBOARD ELEVATOR ASSY OUTER RIB FOUND DAMAGED.
